# SDR ASAA2022123041331

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 35,811 hours, 11,423 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009230
- Condition: Faulted
- Location: Nr 2
- Part time: 35,830 hours, 11,428 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEN 2 DRIVE LIGHT ILLUMINATED IN FLIGHT. PER ASA QRH DISCONNECTED DRIVE. GROUNDED - YES. #2 ENG IDG DIFFERENTIAL PRESSURE INDICATOR POPPED. REMOVED AND REPLACED #2 ENG IDG REF B737-900 AMM 24-11-11-400-801.
